American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17A15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Moshe Goldberg. Minimal polynomials and radii of elements in finite-dimensional power-associative algebras. Trans. Amer. Math. Soc. 359 (2007) 4055-4072. MR 2302523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert B. Brown and Nora C. Hopkins. Noncommutative matrix Jordan algebras . Trans. Amer. Math. Soc. 333 (1992) 137-155. MR 1068925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Marvin E. Camburn. Local Jordan algebras . Trans. Amer. Math. Soc. 202 (1975) 41-50. MR 0357522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jerome M. Katz. Semi-isotopies and the lattice of inner ideals of certain quadratic Jordan algebras . Trans. Amer. Math. Soc. 199 (1974) 413-427. MR 0349774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniel J. Britten. Goldie-like conditions on Jordan matrix rings . Trans. Amer. Math. Soc. 190 (1974) 87-98. MR 0349772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jerome M. Katz. Isomorphisms of the lattice of inner ideals of certain quadratic Jordan algebras . Trans. Amer. Math. Soc. 185 (1973) 309-329. MR 0325716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. L. Racine. A note on quadratic Jordan algebras of degree $3$ . Trans. Amer. Math. Soc. 164 (1972) 93-103. MR 0304447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kevin McCrimmon. Noncommutative Jordan division algebras . Trans. Amer. Math. Soc. 163 (1972) 215-224. MR 0320098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kevin McCrimmon. Noncommutative Jordan rings . Trans. Amer. Math. Soc. 158 (1971) 1-33. MR 0310024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. R. Scribner. Lie-admissible, nodal, noncommutative Jordan algebras . Trans. Amer. Math. Soc. 154 (1971) 105-111. MR 0314919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia